# SDR 2001FA0000233

- Difficulty date: July 17, 2001
- Submitted: August 30, 2001
- Operation: General aviation
- Aircraft: N440DS
- Make and model: Beech 400A
- Aircraft serial: RK8
- Engine: Pwa JT15D5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 5010720
- Condition: Broken
- Location: Mlg Wheel
- Part time: 1,000 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 MAIN WHEEL TIE BOLT BROKE AND DEPARTED AIRCRAFT, RESULTING IN UNSEATING OF WHEEL HALF SEALING O-RING AND SUBSEQUENT LOSS OF AIR PRESSURE.  BOLT WAS MAGNAFLUXED 14 HOURS PREVIOUS WITH NO DEFECTS NOTED.
